×

zbMATH — the first resource for mathematics

Pancyclic graphs. II. (English) Zbl 0294.05121

MSC:
05C35 Extremal problems in graph theory
05B35 Combinatorial aspects of matroids and geometric lattices
05C05 Trees
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alspach, B, Cycles of each length in regular tournaments, Canad. math. bull., 10, 283-286, (1967) · Zbl 0148.43602
[2] Bondy, J.A, Pancyclic graphs I, J. combinatorial theory B, 11, 80-84, (1971) · Zbl 0183.52301
[3] Cummins, R.L, Hamilton circuits in tree graphs, IEEE trans. circuit theory, 13, 82-90, (1966)
[4] Moon, J.W, On subtournaments of a tournament, Canad. math. bull., 9, 297-301, (1966) · Zbl 0141.41204
[5] Shank, H, A note on Hamilton circuits in tree graphs, IEEE trans. circuit theory, 15, 86, (1968)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.